Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Mar 15, 2012, 7:22 AM EDT for Jackson County, Indiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 7:22 AM EDT (11:22 UTC)
- Expired
- Mar 15, 2012, 7:45 AM EDT
- In force
- 23 min
- Issued by
- NWS Indianapolis, IN
County Jackson County, IN
The radar
The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2195 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160
WWUS83 KIND 151122
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 AM EDT THU MAR 15 2012
INZ071-072-151145-
JACKSON-JENNINGS-
722 AM EDT THU MAR 15 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN JACKSON AND SOUTHWESTERN
JENNINGS COUNTIES UNTIL 745 AM EDT...
AT 719 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BROWNSTOWN...OR 13 MILES
SOUTHWEST OF SEYMOUR...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CROTHERSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3875 8591 3876 8596 3875 8598 3876 8604
3878 8609 3876 8612 3878 8619 3886 8621
3897 8575 3882 8574 3880 8579 3878 8580
3873 8586 3873 8590
TIME...MOT...LOC 1122Z 258DEG 19KT 3879 8598
$$
CPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Mar 15, 6:47 AM EDT, 35 minutes earlier.
Area forecast discussion, Mar 15, 6:47 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 647 AM EDT THU MAR 15 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A BROAD UPPER LEVEL RIDGE WILL PERSIST ACROSS THE EASTERN PART OF THE COUNTRY INTO THE MIDDLE OF NEXT WEEK...WITH TEMPERATURES CONTINUING AT WELL ABOVE NORMAL AND NEAR RECORD LEVELS. SEVERAL DISTURBANCES ALOFT WILL PROGRESS THROUGH THE UPPER RIDGE...PROVIDING PERIODIC CHANCES FOR THUNDERSTORMS OVER CENTRAL INDIANA THROUGH THE WEEKEND. && .NEAR TERM /TODAY/... POCKETS OF CONVECTION HAVE DEVELOPED MAINLY NORTH AND EAST OF THE FORECAST AREA EARLY THIS MORNING. A WEAK EMBEDDED VORT LOBE TRAVERSING AROUND THE RIDGE APPEARS TO BE PARTLY RESPONSIBLE FOR THE STORMS OVER NORTHWEST OHIO AS OF 07Z. TEMPS RESEMBLE MORE LIKE AN EARLY MORNING IN JUNE AS 07Z READINGS REMAINED LARGELY IN THE 60S. SCATTERED CONVECTION LIKELY TO DEVELOP INTO THE FORECAST AREA AS THE DAY PROGRESSES AS ENTIRE OHIO VALLEY REMAINS UNDER A MOIST AND UNSTABLE AIRMASS. PRESENCE OF WEAK FRONTAL BOUNDARY TO THE NORTH LIKELY TO INFLUENCE CONVECTION BUT STILL APPEARS AN UPPER LEVEL DISTURBANCE CURRENTLY ACROSS THE SOUTHERN PLAINS WILL BE THE MAIN FEATURE RESPONSIBLE FOR INDUCING CONVECTION INTO THE OHIO VALLEY BY THE AFTERNOON. FOR THIS MORNING...ANTICIPATE LARGELY DRY CONDITIONS IN THE ABSENCE OF ANY APPRECIABLE FORCING ALOFT. WHILE ATMOSPHERE REMAINS UNSTABLE...30KT LOW LEVEL JET WILL SHIFT EAST OF THE REGION BY DAYBREAK WITH LOW LEVEL WINDS VEERING TO A WESTERLY DIRECTION FOR MUCH OF THE MORNING. WITH THAT IN MIND...PLAN ON ONLY CARRYING ISOLATED POPS THROUGH MIDDAY TO COVER ANY ROGUE THUNDERSTORM THAT MIGHT DEVELOP. AS MENTIONED...COMBINATION OF THE APPROACHING UPPER LEVEL DISTURBANCE WITH INSTABILITY PEAKING DURING MAX HEATING WILL SERVE TO INCREASE CONVECTIVE COVERAGE. THIS SHOULD BE ESPECIALLY FOCUSED OVER THE SOUTHERN HALF OF THE FORECAST AREA AS DISTURBANCE TRACKS INTO THE OHIO VALLEY. WILL CARRY CHANCE POPS THROUGH THE AFTERNOON AND FOCUS HIGHEST 50 POPS OVER SOUTHERN COUNTIES. WITH BL SHEAR VALUES REMAINING WEAK..STORMS SHOULD REMAIN LARGELY SUBSEVERE AND DEVELOP INTO MULTICELLULAR CLUSTERS WITH BRIEF HEAVY RAINERS. HOWEVER WITH WBZERO VALUES NEAR 8KFT AND STEEP LAPSE RATES PRESENT...A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING HAIL AND POSSIBLY SOME GUSTY WINDS. TEMPS...THE WARM START THIS MORNING AND EXPECTATION FOR SUNSHINE THROUGH MIDDAY WILL ONCE AGAIN ENABLE TEMPS TO RISE TO AROUND 80 DEGREES THIS AFTERNOON. POTENTIAL FOR MORE CLOUDS AND PRECIP BY THIS AFTERNOON IN SOUTHERN COUNTIES MAY HAMPER RISES A BIT...BUT OTHERWISE SEE NO REASON TO GO A FEW DEGREES ABOVE MOS ONCE AGAIN. STRONG POSSIBILITY THAT RECORD HIGH OF 77 FROM 1977 AT IND IS REACHED AGAIN TODAY. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... FORECAST CHALLENGES FOCUS ON PRECIP CHANCES AND TEMPS AS UPPER LEVEL DISTURBANCES CONTINUE TO TRACK THROUGH THE OHIO VALLEY IN BROAD SOUTHWEST FLOW REGIME. ALL GUIDANCE IS SIMILAR IN HANDLING OF MAIN FEATURES THROUGH THE PERIOD. SCATTERED CONVECTION WILL CONTINUE THIS EVENING AS AFOREMENTIONED UPPER WAVE DRIFTS EAST THROUGH THE OHIO VALLEY. FOCUS FOR HIGHEST POPS WILL REMAIN SOUTH OF I-70 THROUGH THE EVENING HOURS...LOWERING AFTER MIDNIGHT AS WEAK RIDGING ALOFT BUILDS BACK INTO THE REGION BEHIND THE FEATURE. HAVE LOWERED POPS FOR FRIDAY FROM PREVIOUS FORECAST AS CONFIDENCE IS LOWER IN MORE SUBSTANTIAL PRECIP COVERAGE. WINDS AND OVERALL FORCING ALOFT WEAKEN AS HEIGHTS RISE AGAIN IN RESPONSE TO THE EXPANSION OF THE UPPER RIDGE...WITH CONVECTIVE DEVELOPMENT LIKELY TO BE LARGELY DEPENDENT ON AVAILABLE INSTABILITY. WILL ONCE AGAIN CARRY HIGHEST 30-40 POPS OVER SOUTHEAST COUNTIES IN CLOSEST PROXIMITY TO DEPARTING UPPER WAVE. OTHERWISE...ANTICIPATE ONLY ISOLATED CONVECTION. POTENTIAL FOR MORE SUBSTANTIAL CONVECTIVE COVERAGE ON SATURDAY AS LOW PRESSURE PULLS OUT INTO THE CENTRAL PLAINS. MODEL GUIDANCE CONSISTENT IN BRINGING A STRONGER SHORT WAVE ALOFT OUT OF THE SOUTHERN PLAINS AND INTO THE REGION BY SATURDAY AFTERNOON AND EVENING. THIS FEATURE SHOULD SPURN INCREASED CONVECTION...ESPECIALLY IF THE FEATURE ARRIVES DURING PEAK HEATING IN THE LATE AFTERNOON. HAVE BUMPED UP POPS DURING THE AFTERNOON AND EVENING. HEAVY RAIN AND LOCALIZED FLOODING MAY BECOME AN ISSUE WITH PRECIP WATER VALUES AT OR ABOVE 1 INCH FOR MUCH OF THE PERIOD. TEMPS...POTENTIAL FOR RECORD BREAKING HIGHS AT IND WILL CONTINUE THROUGH THE PERIOD. WITH NO APPRECIABLE CHANGE IN THE AIRMASS... EXPECT HIGHS TO BE VERY SIMILAR FRIDAY AND SATURDAY. CONTINUING THE TREND OF RUNNING A FEW DEGREES ABOVE MOS AS HIGHS IN THE UPPER 70S AND LOWER 80S ARE LIKELY BOTH DAYS. RECORD HIGHS AT IND ARE 79 FROM 1945 ON FRIDAY AND 76 FROM 1894 ON SATURDAY. LOWS WILL REMAIN NEAR 60 THROUGH THE PERIOD. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ENSEMBLES IN GENERAL AGREEMENT IN KEEPING STRONG UPPER RIDGING ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK. THERE ARE SOME DIFFERENCES AMONG THE MEMBERS WITH RESPECT TO HOW FAR THE WESTERN TROUGH WILL EJECT BY THE MIDDLE OF NEXT WEEK...BUT THE FASTEST MEMBERS BRING THE TROUGH ONLY INTO THE ARKLATEX REGION BY NEXT WEDNESDAY WHILE MOST OF THE OTHER MEMBERS KEEP THIS SYSTEM FARTHER WEST OVER WESTERN TEXAS OR THE SOUTHERN ROCKIES. BOTTOM LINE IS THAT IT APPEARS PRECIPITATION THREAT FOR EARLY NEXT WEEK CONTINUES TO DIMINISH...WITH LITTLE ENSEMBLE SUPPORT FOR A POP BEYOND SUNDAY OR MONDAY. WILL KEEP CHANCE POPS IN THE FORECAST FOR SUNDAY AND MONDAY...AND GO DRY TUESDAY AND WEDNESDAY. MAY BE ABLE TO TAKE OUT POPS FOR MONDAY AS WELL AT SOME POINT IN THE FUTURE IF DRIER TRENDS CONTINUE. WELL ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGHOUT THE EXTENDED. && .AVIATION /DISCUSSION FOR THE 151200Z TAFS/... UPPER DISTURBANCE MOVING THROUGH WESTERN INDIANA AT THE MOMENT SPARKING OFF WIDELY SCATTERED CONVECTION. APPEARS CONVECTION WILL BE SPARSE ENOUGH NOT TO DIRECTLY IMPACT THE TAF SITES...BUT THERE IS SOME LOW CONVECTIVE POTENTIAL MAINLY AT KIND/KBMG THROUGH 151300Z OR SO. OTHERWISE...STRONGER DISTURBANCE CURRENTLY LOCATED OVER MISSOURI EXPECTED TO MOVE INTO SOUTHERN INDIANA THIS AFTERNOON. EXPECTING SCATTERED CONVECTION WITH THIS FEATURE BASED ON MODEL CONVECTIVE PARAMETERS. COULD SEE DEVELOPMENT AS EARLY AS 151700Z-151800Z AS PROGGED CONVECTIVE TEMPERATURES ARE RATHER LOW...WITH THE THREAT LINGERING BEYOND 160000Z. CONVECTIVE CLOUD BASES GENERALLY 030-050. OCCASIONAL SURFACE WIND GUSTS 15-18 KTS FROM 210-230 HEADINGS POSSIBLE THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM....JAS AVIATION...JAS
Hazardous weather outlook, Mar 15, 4:12 AM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 412 AM EDT THU MAR 15 2012 INZ021-028>031-035>049-051>057-060>065-070>072-161000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-LAWRENCE-JACKSON-JENNINGS- 412 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED STRONG THUNDERSTORMS WILL DEVELOP TODAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE OHIO VALLEY. THE GREATEST COVERAGE TO THUNDERSTORMS WILL BE ALONG AND SOUTH OF INTERSTATE 70. HAZARDS: LIGHTNING...HAIL...THUNDERSTORM WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAINFALL. TIMING: THE BEST CHANCE FOR THUNDERSTORMS WILL COME THIS AFTERNOON AND EVENING. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL TRACK INTO THE OHIO VALLEY WITH THUNDERSTORMS DEVELOPING BY MIDDAY. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AS THE DISTURBANCE MOVES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: SCATTERED THUNDERSTORMS REMAIN POSSIBLE FRIDAY THROUGH SUNDAY AND AGAIN ON MONDAY. AT THIS TIME...THE GREATEST CHANCES FOR THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE TRACKS THROUGH THE REGION. THUNDERSTORMS MAY HAVE SMALL HAIL AND GUSTY WINDS. LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE A THREAT WITH ANY STORM THAT DEVELOPS. DISCUSSION: CENTRAL INDIANA WILL REMAIN WITHIN A MOIST UNSTABLE AIRMASS THROUGH THE WEEKEND. A SERIES OF UPPER LEVEL DISTURBANCES WILL PRODUCE CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS OR LOCALIZED FLOODING THROUGH THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067>069-161000- KNOX-DAVIESS-MARTIN- 412 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP TODAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE OHIO VALLEY. THE GREATEST COVERAGE TO THUNDERSTORMS WILL BE ALONG AND SOUTH OF INTERSTATE 70. HAZARDS: LIGHTNING...LARGE HAIL...DAMAGING WINDS AND BRIEF HEAVY RAINFALL. TIMING: THE BEST CHANCE FOR THUNDERSTORMS WILL COME THIS AFTERNOON AND EVENING. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL TRACK INTO THE OHIO VALLEY WITH THUNDERSTORMS DEVELOPING BY MIDDAY. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AS THE DISTURBANCE MOVES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: SCATTERED THUNDERSTORMS REMAIN POSSIBLE FRIDAY THROUGH SUNDAY AND AGAIN ON MONDAY. AT THIS TIME...THE GREATEST CHANCES FOR THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE TRACKS THROUGH THE REGION. THUNDERSTORMS MAY HAVE SMALL HAIL AND GUSTY WINDS. LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE A THREAT WITH ANY STORM THAT DEVELOPS. DISCUSSION: CENTRAL INDIANA WILL REMAIN WITHIN A MOIST UNSTABLE AIRMASS THROUGH THE WEEKEND. A SERIES OF UPPER LEVEL DISTURBANCES WILL PRODUCE CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED DURING THE AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS OR LOCALIZED FLOODING THROUGH THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Mar 15, 4:38 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL 3 S LAFAYETTE 40.37N 86.87W
03/15/2012 M0.25 INCH TIPPECANOE IN AMATEUR RADIO
AT OLD US 231 AND OUNTY ROAD 300S ON SOUTH SIDE OF
LAFAYETTE. HAIL HAS FALLEN FOR FIVE MINUTES.
&&
RYANSpecial weather statement, Mar 15, 5:08 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 AM EDT THU MAR 15 2012
INZ021-031-151015-
CARROLL-HOWARD-
508 AM EDT THU MAR 15 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN CARROLL AND HOWARD
COUNTIES UNTIL 615 AM EDT...
AT 506 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF DELPHI...OR 13 MILES NORTH
OF FRANKFORT...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KOKOMO...
BURLINGTON...
INDIAN HEIGHTS...
GREENTOWN...
&&
LAT...LON 4057 8636 4057 8587 4042 8586 4042 8631
4043 8631 4043 8661 4054 8666 4062 8638
4062 8637
TIME...MOT...LOC 0908Z 266DEG 28KT 4047 8647
RYANSpecial weather statement, Mar 15, 5:25 AM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 525 AM EDT THU MAR 15 2012 INZ037-039-151030- BOONE-HAMILTON- 525 AM EDT THU MAR 15 2012 ...THUNDERSTORM PRODUCING SMALL HAIL... AT 523 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 9 MILES NORTH OF ZIONSVILLE...OR 18 MILES SOUTHEAST OF FRANKFORT...AND MOVING EAST AT 25 MPH. THIS THUNDERSTORM IS CAPABLE OF PRODUCING PEA TO HALF INCH SIZE HAIL AND BRIEF HEAVY RAIN. A TRAINED STORM SPOTTER EAST OF LEBANON REPORTED PEA SIZE HAIL AT 520 AM. RYAN
Local storm report, Mar 15, 5:26 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 4 E LEBANON 40.05N 86.40W
03/15/2012 M0.25 INCH BOONE IN TRAINED SPOTTER
NEAR INTERSECTION OF COUNTY ROAD 200N AND 400E.
&&
RYANSpecial weather statement, Mar 15, 5:44 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
544 AM EDT THU MAR 15 2012
INZ069-151030-
MARTIN-
544 AM EDT THU MAR 15 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN MARTIN COUNTY UNTIL 630
AM EDT...
AT 542 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF JASPER...OR 21 MILES EAST OF
PETERSBURG...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LACY...
ROLAND...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3850 8693 3851 8692 3860 8692 3867 8668
3854 8667 3852 8669 3852 8683 3850 8686
3850 8687 3849 8688
TIME...MOT...LOC 0944Z 260DEG 13KT 3852 8689
RYANSpecial weather statement, Mar 15, 7:22 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 AM EDT THU MAR 15 2012
INZ071-072-151145-
JACKSON-JENNINGS-
722 AM EDT THU MAR 15 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN JACKSON AND SOUTHWESTERN
JENNINGS COUNTIES UNTIL 745 AM EDT...
AT 719 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BROWNSTOWN...OR 13 MILES
SOUTHWEST OF SEYMOUR...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CROTHERSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3875 8591 3876 8596 3875 8598 3876 8604
3878 8609 3876 8612 3878 8619 3886 8621
3897 8575 3882 8574 3880 8579 3878 8580
3873 8586 3873 8590
TIME...MOT...LOC 1122Z 258DEG 19KT 3879 8598
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:24 AM EDT | Special Weather Statement | IND | Carroll, Clinton, Tippecanoe | 51 min |
| Mar 15, 5:08 AM EDT | Special Weather Statement | IND | Howard | 67 min |
| Mar 15, 5:44 AM EDT | Special Weather Statement | IND | Martin | 46 min |
| Mar 15, 7:44 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 31 min |
| Mar 15, 7:47 AM EDT | Special Weather Statement | IND | Lawrence | 28 min |
| Mar 15, 8:02 AM EDT | Severe Thunderstorm Warning | IND | Jennings | 18 min |
| Mar 15, 8:43 AM EDT | Special Weather Statement | IND | Jennings | 32 min |
| Mar 15, 9:16 AM EDT | Special Weather Statement | IND | Jennings | 29 min |
| Mar 15, 2:14 PM EDT | Severe Thunderstorm Warning | IND | Knox | 24 min |
| Mar 15, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 26 min |
| Mar 15, 3:17 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen | 28 min |
| Mar 15, 4:04 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen | 26 min |
| Mar 15, 4:29 PM EDT | Special Weather Statement | IND | Morgan | 31 min |
| Mar 15, 5:05 PM EDT | Special Weather Statement | IND | Johnson, Shelby | 25 min |
| Mar 15, 5:29 PM EDT | Special Weather Statement | IND | Hancock | 31 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.